Perron’s method for monotone systems of second-order elliptic partial differential equations

Hitoshi Ishii, M. G. Crandall

研究成果: Article

18 引用 (Scopus)
元の言語English
ページ(範囲)1-24
ページ数24
ジャーナルDifferential and Integral Equations
5
発行部数1
出版物ステータスPublished - 1992
外部発表Yes

Fingerprint

Monotone Systems
Elliptic Partial Differential Equations
Partial differential equations

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

これを引用

Perron’s method for monotone systems of second-order elliptic partial differential equations. / Ishii, Hitoshi; Crandall, M. G.

:: Differential and Integral Equations, 巻 5, 番号 1, 1992, p. 1-24.

研究成果: Article

@article{707020e805634df8bfb489bad0178f07,
title = "Perron’s method for monotone systems of second-order elliptic partial differential equations",
author = "Hitoshi Ishii and Crandall, {M. G.}",
year = "1992",
language = "English",
volume = "5",
pages = "1--24",
journal = "Differential and Integral Equations",
issn = "0893-4983",
publisher = "Khayyam Publishing, Inc.",
number = "1",

}

TY - JOUR

T1 - Perron’s method for monotone systems of second-order elliptic partial differential equations

AU - Ishii, Hitoshi

AU - Crandall, M. G.

PY - 1992

Y1 - 1992

UR - http://www.scopus.com/inward/record.url?scp=84972507025&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972507025&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972507025

VL - 5

SP - 1

EP - 24

JO - Differential and Integral Equations

JF - Differential and Integral Equations

SN - 0893-4983

IS - 1

ER -